# SDR SWIA2022081666266

- Difficulty date: June 18, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N608SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10252
- Aircraft time: 37,367 hours, 28,760 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FS.280 FLOOR CROSS BEAM HAS CORROSION BETWEEN LBL12 AND BL0 (TOP FLANGE AND FWD WEB).     (C-CHECK RO 8/14/2022)    REMOVED AND INSTALLED NEW LH FS.280 FLOOR CROSS BEAM. REF CRJ 700 SRM 51-42-06-001-001-A01 AND DWG #CC670-34010 REV.-K. COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR DETAILS.
